Authors

Alessio Moreschini, Joel D. Simard, Alessandro Astolfi

Abstract

The problem of model order reduction with assignment and preservation of port-Hamiltonian structure in the reduced order model is tackled in the Loewner framework. Given a set of right-tangential interpolation data, the (subset of) left-tangential interpolation data that allow for the construction of an interpolant possessing port-Hamiltonian structure is characterized. Conditions under which an interpolant retains the underlying port-Hamiltonian structure of the system generating the data are given by requiring a particular structure of the generalized observability matrix.

Keywords

Model reduction; Lagrangian and Hamiltonian systems; Networked systems; Realization theory; Energy systems

Citation

  • Journal: IFAC-PapersOnLine
  • Year: 2023
  • Volume: 56
  • Issue: 2
  • Pages: 9493–9498
  • Publisher: Elsevier BV
  • DOI: 10.1016/j.ifacol.2023.10.246
  • Note: 22nd IFAC World Congress- Yokohama, Japan, July 9-14, 2023

BibTeX

@article{Moreschini_2023,
  title={{Model Reduction for Linear Port-Hamiltonian Systems in the Loewner Framework}},
  volume={56},
  ISSN={2405-8963},
  DOI={10.1016/j.ifacol.2023.10.246},
  number={2},
  journal={IFAC-PapersOnLine},
  publisher={Elsevier BV},
  author={Moreschini, Alessio and Simard, Joel D. and Astolfi, Alessandro},
  year={2023},
  pages={9493--9498}
}

Download the bib file

References